# SDR FDEA202302280350

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26277
- Aircraft time: 52,618 hours, 18,584 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fitting
- Part number: 653N000213
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING OPEN HOLE HFEC INSP OF LH WING UPPER SKIN AND DRAG FITTING   FOUND HOLE #3 TO HAVE A CRACK INDICATION AT APPROX 3 O'CLOCK FACING FWD. REMOVED LH IB DRAG FITTING, REPAIRED UPPER SKIN AND INSTALLED NEW FITTING IAW EA# F-  5730-T0372758 P1.
